SciELO - Scientific Electronic Library Online

 
vol.37 issue1On the existence of a priori bounds for positive solutions of elliptic problems, IIGroup algebras and coding theory: a short survey author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Integración

Print version ISSN 0120-419X

Abstract

BELLAMY, David P.. Imágenes continuas de continuos hereditariamente indescomponibles. Integración - UIS [online]. 2019, vol.37, n.1, pp.149-152. ISSN 0120-419X.  https://doi.org/10.18273/revint.v37n1-2019007.

El teorema demostrado es que todo continuo métrico es imagen continua de algún continuo métrico hereditariamente indescomponible.

Keywords : Funciones continuas; continuo; hereditariamente indescomponible.

        · abstract in English     · text in English     · English ( pdf )